Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 627924, 8 pages
http://dx.doi.org/10.1155/2014/627924
Research Article

Tri-Integrable Couplings of the Giachetti-Johnson Soliton Hierarchy as well as Their Hamiltonian Structure

Department of Applied Mathematics, Northwestern Polytechnical University, Xi’an, Shaanxi 710129, China

Received 18 April 2014; Accepted 14 June 2014; Published 26 June 2014

Academic Editor: Yufeng Zhang

Copyright © 2014 Lei Wang and Ya-Ning Tang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lei Wang and Ya-Ning Tang, “Tri-Integrable Couplings of the Giachetti-Johnson Soliton Hierarchy as well as Their Hamiltonian Structure,” Abstract and Applied Analysis, vol. 2014, Article ID 627924, 8 pages, 2014. https://doi.org/10.1155/2014/627924.